# SDR DALA2020123104349

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 56,522 hours, 26,146 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE UPPER SURFACE LOCATED AT RIB 9 ON RT WING.  CORRECTIVE ACTION: REMOVED CORROSION ON TRAILING EDGE UPPER SURFACE LOCATED AT RIB 9 ON RT WING, AS PER SRM A320 51-74-11.  OK FOR SERVICE.
